Q: Dr. Hull – can you help me connect these dots?
For the past two months, I’ve experienced swelling around my eyes with a burning sensation and aching around my right eye. After reading your aspartame work, I think I now know why …
… I have been drinking Crystal Light® daily, which was a new addition in my diet within the past two months.
I originally thought my eye reaction was due to a sinus infection, but the eye doctors have not been able to treat me, and regular doctors aren’t sure what the hell is going on.
Benadryl® doesn’t help; and neither does aspirin.
That’s why I’m emailing you – I think you can confirm my conclusion that the Crystal Light is causing this.
From Dr. Hull
Thanks for emailing, and you are correct – there are no coincidences when you: 1) use aspartame and the diet sweeteners, 2) you start experiencing harmful health reactions, and 3) your doctors can’t see anything when they search your many lab tests for answers.
I agree that you have uncovered the root cause of your recent eye issues.
Stop all diet sugars, read ALL your labels carefully because diet chemicals are in products NOT labeled sugar-free these days, and wash your eyes for a few days with warm salt water. Then detox for 10 days to 4 weeks.
Let’s see if this helps and quickly, too. I’m betting that it fixes this problem! Let us know.
Best in health,
– Janet Hull
HULLISTIC NETWORK/DR. JANET STARR HULL
Dr. Janet Starr Hull’s website covering a variety of alternative health
topics and product recommendations.
If you want to learn more about healthy living and disease prevention, contact me at janethull.com. Remember that you are never alone when you are looking for good health!
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.
You have our permission to reprint this article if you attribute us with a live back-link to this article and the youtube links. https://janethull.com/